# SDR REXA2022080301739

- Difficulty date: July 26, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM670350239
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL 27 IS CORRODED AROUND NUT PLATES BETWEEN F.S. 1031.00 AND F.S. 1069.00.	REPAIRED FLOOR BEAM SEGMENT AT FS977-1088 RBL 27 IAW CRJ 900 SRM 53-00-41-201-001-A01.
